MathSciNet Relay Station
MathSciNet bibliographic data
MR2246888 58J37 (32L20 58J20 58J35)
Ma, Xiaonan; Marinescu, George The first coefficients of the asymptotic expansion of the Bergman kernel of the ${\rm Spin}\sp c$ Dirac operator. Internat. J. Math. 17 (2006), no. 6, 737–759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement